# SDR TIMA20220527004

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N125KS
- Make and model: Beech B200
- Aircraft serial: BL125
- Aircraft time: 26,994 hours, 33,954 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO BILLINGS, TURNING ONTO THE BASE LEG AND INTO THE SUN, THE RIGHT FIRE DETECT LIGHT ILLUMINATED TWICE. BOTH TIMES IT EXTINGUISHED WITHIN ONE SECOND.
